# SDR AU510001477

- Difficulty date: January 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-28-161
- Engine: Lyc O320D3G
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Elbow
- Part number: 6930100
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE ACCESSORY CASE OIL INDICATOR PORT SCREW-IN ELBOW FAILED. SEE ATTACHMENT FOR PHOTOGRAPH OF FAILED ITEM. (CASA# 510001477)
